# SDR UIEA2010062700067

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Twisted
- Location: Bs 440 S41l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 1397, STA 440, STR 41-L FOUND TWIST STR AND NBSP; TURN TO AT LOWER DECK (P-6 AREA)(DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH NEW ZEE PN N523MC NRC 1397-1 IAW SRM 53-10-03 FIG 3, FASTENER INSTL IAW SRM 51-30-02).
